# SDR UPS804268

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE SPLICE AT STATION 1050 AND LONGERON 31R.  MAINTENANCE REMOVED AND REPLACED THE SPLICE FITTING PER SRM 51-1-20D, 51-3-0 AND 51-1-11.
